RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1997, Volume 31, Issue 2, Pages 70–73 (Mi faa464)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Solutions of the Yang Equation and Algebraic Curves of Genus $>1$

V. I. Dragovich

Mathematical Institute, Serbian Academy of Sciences and Arts

DOI: https://doi.org/10.4213/faa464

Full text: PDF file (402 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1997, 31:2, 129–131

Bibliographic databases:

UDC: 517.9+513.015.7
Received: 15.08.1995

Citation: V. I. Dragovich, “Solutions of the Yang Equation and Algebraic Curves of Genus $>1$”, Funktsional. Anal. i Prilozhen., 31:2 (1997), 70–73; Funct. Anal. Appl., 31:2 (1997), 129–131

Citation in format AMSBIB
\Bibitem{Dra97}
\by V.~I.~Dragovich
\paper Solutions of the Yang Equation and Algebraic Curves of Genus $>1$
\jour Funktsional. Anal. i Prilozhen.
\yr 1997
\vol 31
\issue 2
\pages 70--73
\mathnet{http://mi.mathnet.ru/faa464}
\crossref{https://doi.org/10.4213/faa464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1475326}
\zmath{https://zbmath.org/?q=an:0906.17010}
\transl
\jour Funct. Anal. Appl.
\yr 1997
\vol 31
\issue 2
\pages 129--131
\crossref{https://doi.org/10.1007/BF02466019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE70300008}


Linking options:
  • http://mi.mathnet.ru/eng/faa464
  • https://doi.org/10.4213/faa464
  • http://mi.mathnet.ru/eng/faa/v31/i2/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dragovic V., “Algebro-Geometric Approach to the Yang–Baxter Equation and Related Topics”, Publ. Inst. Math.-Beograd, 91:105 (2012), 25–48  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:233
    Full text:105
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020